# SDR FDEA201311152791

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327004000260
- Condition: Dented
- Location: Frames 62-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL UPPER SURFACE DENTED, FRAMES 62-65,-Y36.  REMOVED FLOOR PANEL IAW AMM 53-10-23.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005.  INSTALLED NEW FLOOR PANEL IAW AMM 53-10-23-04.  REPAIR CLASSIFIED AS MAJOR.
